# SDR ASOA201001527

- Difficulty date: October 9, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 19,314 hours, 13,258 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT FLOOR LEVEL FLOOD LIGHT HAS MULTIPLE BULBS INOP.  PERFORMED OPS CHECK OF THE EMERGENCY LIGHT SYS IAW AMM 33-51-00. OPS CHECK GOOD.  PERFORMED OPS CHECK OF THE EMERGENCY LIGHT SYS IAW AMM 33-51-00.  OPS CHECK GOOD.
